Boycott

Man Suffers Life Threatening Reaction to COVID Vaccine Jab

WARNING: The following article contain graphic images.

Richard Terrell received the new one-dose Johnson & Johnson vaccine earlier this month near his Goochland County, home in Ashland, Virginia. Soon after, a severe rash spread over his entire body and turned his skin a blistering red. The 74-year-old was admitted to the hospital and spent five days at the VCU Medical Center.

WRIC news is reporting Terrell was released from the hospital and is recovering at home.

Terrell notes that he remains very weak and that it will take some time for him to fully recover.

“It all just happened so fast. My skin peeled off,” Terrell said as he peered down. “It’s still coming off on my hands now.”

On March 6, Terrell received the Johnson & Johnson vaccine in Ashland, Virginia. Four days later he started experiencing symptoms.

“I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” Terrell explained.

Photos provided by Dr. FNU Nutan with VCU Health.

Terrell said as days passed, things got worse. He had a consultation with a dermatologist and was told to go to the emergency room; on March 19 Terrell was admitted. The rash quickly spread over Terrell’s body. His legs and hands were almost unrecognizable from swelling and his skin was red and patchy.

“It was stinging, burning and itching,” Terrell said as he described the pain. “Whenever I bent my arms or legs, like the inside of my knee, it was very painful where the skin was swollen and was rubbing against itself.”

Fnu Nutan, a dermatology hospitalist at Virginia Commonwealth University Health, is one of Terrell’s doctors. After conducting a biopsy over the weekend, it was determined that it was a drug reaction. Dr. Nutan said it could have been life-threatening if untreated.

“Skin is the largest organ in the body, and when it gets inflamed like his was, you can lose a lot of fluids and electrolytes,” Nutan said.

4 replies »

  1. Uh huh – and no mention of even a possible reaction to the vaccine. They won’t stop until a large portion of the world population is dead or severely injured.

    Liked by 1 person

  2. Yikes! It only goes to show that they secretly are using the vaccine to accomplish population control and I think the pandemic in general has unveiled the real evil behind the masks of our leaders.

    Liked by 1 person

  3. I had a similar toxic reaction before Christmas. Took 5 months to get it all resolved. Mine was not from the shot, but my Naturopath said it was definitely a toxic reaction to something. I took LIVER LUV liver detox for 3 months, Biotrust MultiCollagen for 5 months, used A&D Ointment on my skin the most of any other topical as it seemed the most soothing.
    Also, was put on Glutathione capsules 2x a day, and doctor prescribed 4 consecutive weeks of IV Vit C with 10cc of Glutathione (Glutathione push) . . . and told to stay away from sugar which feeds inflammation.
    Better, now. Not sure if it was mold in hay or something else environmental from the chemicals put on the surrounding crop fields.
    She said that this kind of toxic reaction can take 3-6 months to clear.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s